How much pseudoephedrine is in Allegra D?
Allegra D (made by Sanofi Aventis) — contains 120 mg of pseudoephedrine hydrochloride (also 60 mg of fexofenadine). Allerclear-D (made by Kirkland Signature) — contains 240 mg of pseudoephedrine sulfate (also 10 mg of loratadine).
Can you take Allegra D with a sleeping pill?
Ask your doctor before taking Allegra-D with a sleeping pill, narcotic pain medicine, muscle relaxer, or medicine for anxiety, depression, or seizures. Other drugs may interact with fexofenadine and pseudoephedrine, including prescription and over-the-counter medicines, vitamins, and herbal products.
Are there any side effects to taking Allegra?
Allegra Side Effects. Generic Name: fexofenadine. Note: This document contains side effect information about fexofenadine. Some of the dosage forms listed on this page may not apply to the brand name Allegra. Applies to fexofenadine: oral suspension, oral tablet, oral tablet disintegrating.
How often should I take pseudoephedrine for side effects?
Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088. Immediate release: 30 to 60 mg orally every 4 to 6 hours as needed. Sustained release: 120 mg orally every 12 hours as needed. Sustained release suspension: 45 to 100 mg orally every 12 hours as needed.
How much Fexofenadine is in Allegra D 12 Hour?
ALLEGRA-D® 12 HOUR (fexofenadine hcl and pseudoephedrine hcl) (fexofenadine hydrochloride and pseudoephedrine hydrochloride) Extended-Release Tablets for oral administration contain 60 mg fexofenadine hydrochloride for immediate release and 120 mg pseudoephedrine hydrochloride for extended release.
When to use Allegra-D 24 hour over the counter?
Allegra-D 24 Hour is an over the counter medicine used to treat the symptoms of sneezing, runny or stuffy nose, itchy or watery eyes, hives, skin rash, itching, and other symptoms of allergies and the common cold (Seasonal Allergic Rhinitis with Nasal Congestion ). Allegra-D 24 Hour may be used alone or with other medications.
What kind of Medicine is Allegra-D used for?
What is Allegra-D used for? Allegra -D is a combination of an antihistamine ( fexofenadine) and a decongestant (pseudoephedrine). Fexofenadine is an oral, “second generation” antihistamine that is used to treat the signs and symptoms of allergy and hives.
Are there inactive ingredients in Allegra-D 12 Hour?
Occasionally, the inactive ingredients of ALLEGRA-D (fexofenadine hcl and pseudoephedrine hcl) 12 HOUR may be eliminated in the feces in a form that may resemble the original tablet. (See PATIENT INFORMATION. HOW SUPPLIED